| Model Number |
4518 |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited intermittent loss of capture on the presenting electrogram.The clinician provided the patient would be seen for further evaluation.Additional information has been requested but was not provided at this time.This lv lead remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.